# SDR RRXA98079

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991CF
- Make and model: Doug DC-8F-54
- Aircraft serial: 45801
- System (JASC): 3411 · Pitot/Static System
- Part: Static Hose
- Part number: 4714037521
- Condition: Collapsed
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT'S ALTIMETER IS STUCK AT 500 FEET.  FOUND STATIC HOSE ASSY FROM CAPTS STATIC SOURCE SELECTOR TO MANIFOLD MOUNTED ON BACK OF INSTRUMENT PANEL TO BE PARTIALLY COLLAPSED.  REMOVED AND REPLACED LINE SYSTEM CK NORMAL.  PITOT STATIC LEAK CHECK PERFORMED.
